JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 9, Issue 3, Article 63
Hermite-Hadamard-type Inequalities for Generalized Convex Functions

    Authors: Mihály Bessenyei,  
    Keywords: Hermite-Hadamard inequality, generalized convexity, Beckenbach families, Chebyshev systems, Markov-Krein theory.  
    Date Received: 21/07/08  
    Date Accepted: 14/07/08  
    Subject Codes:

26A51, 26B25, 26D15

    Editors: Peter S. Bullen,  

The aim of the present paper is to extend the classical Hermite–Hadamard inequality to the case when the convexity notion is induced by a Chebyshev system.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login